| Model Number |
5071-25 |
| Medical Device Problem Code |
Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
01/01/2002
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that the right atrial (ra) lead exhibited a lead failure.The device was reprogrammed to vvi pacing and the lead was subsequently inactivated and replaced.No further patient complications have been reported as a result of this event.